# SDR DL757090773

- Difficulty date: April 25, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 61,083 hours, 28,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33134
- Condition: Dented
- Location: Bs 459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE AMT FOUND THE FUSELAGE DENT DURING LAYOVER WALK AROUND.  A/C WAS TURN OVER TO DEPT 251 DNTC.  THIS HAD NO UNSCHEDULED AND NO EMERGENCY.  AIRCRAFT WAS OUT OF SERVICE FOR ABOUT 6 DAYS FOR THE SKIN REPAIR AT STA 404 AND STRINGER 9L.  ERA 474471-14 PERMANENT COMPLETED ALL REPAIRS AND RTS ON 04-25-09.
